Pacific Journal of Mathematics

Abelian groups and packing by semicrosses.

Dean Hickerson and Sherman Stein

Article information

Source
Pacific J. Math., Volume 122, Number 1 (1986), 95-109.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102702124

Mathematical Reviews number (MathSciNet)
MR825226

Zentralblatt MATH identifier
0582.52008

Subjects
Primary: 52A45
Secondary: 20K01: Finite abelian groups [For sumsets, see 11B13 and 11P70]

Citation

Hickerson, Dean; Stein, Sherman. Abelian groups and packing by semicrosses. Pacific J. Math. 122 (1986), no. 1, 95--109. https://projecteuclid.org/euclid.pjm/1102702124


Export citation

References

  • [St 1] S. Stein, Packing of Rn by certain error spheres, IEEE Trans. Information Theory, IT-30, (1984) 356-363.
  • [St 2] S. Stein, Tiling, packing, and covering by clusters, (a survey, to appear in Rocky Mountain Journal of Mathematics).